Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had unprotected sex. Took morning pill. Start to bleed. Anything wrong? Worried

Hi i had an abortion dec 27th last year because of Some relationship issues i kept bleeding till february non stop. The doctors told me i had no infection. This month i had my normal peroid from 14.03 till 19.03. My boyfriend & i had sex and we plan he withdraws but he released the sperm which got me upset. I took the morning pill. Yesterday 25.03 am bleeding again. What is wrong with my system? Worried girl
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi, Thanks for using HCM.
Your history suggests you had sex in danger period and you had bleeding on after taking morning pill, this drug might have caused bleeding. If bleeding continues then get done one USG abdomen and pelvis, speculum examination once and you may need D and C. Consult your gynaecologist for examination and management. Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Lohit
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor